MathSciNet Relay Station
MathSciNet bibliographic data
MR315016 20J05 (18F25 55B15)
Quillen, Daniel On the cohomology and $K$-theory of the general linear groups over a finite field. Ann. of Math. (2) 96 (1972), 552–586.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement